Ibuprofen and Codeine (Almus)

£6.99

Quantity: 32
Strength: 200mg/12.8mg
Brand: Almus

Description:
This is a generic version of Nurofen Plus. Nurofen Plus Tablets contain a combination of ibuprofen and codeine that work to offer fast and powerful relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain, cold & flu. Nurofen Plus tablets are clinically proven to provide relief from a large range of aches and pains. They are for short term use for anyone over 12 years of age to treat moderate pain that is not considered to be relieved by other pain killers such as paracetamol, aspirin or ibuprofen alone.

3 in stock

SKU: 1159359 Category: Tags: , , ,

Description

Quantity: 32
Strength: 200mg/12.8mg
Brand: Almus

Description:
This is a generic version of Nurofen Plus. Nurofen Plus Tablets contain a combination of ibuprofen and codeine that work to offer fast and powerful relief from migraine, headache, period pain, dental pain, back pain, neuralgia, rheumatic pain, muscular pain, cold & flu. Nurofen Plus tablets are clinically proven to provide relief from a large range of aches and pains. They are for short term use for anyone over 12 years of age to treat moderate pain that is not considered to be relieved by other pain killers such as paracetamol, aspirin or ibuprofen alone.

Ingredients:
Active ingredients: Ibuprofen 200 mg, Codeine phosphate 12.8 mg in each tablet. Other ingredients: Tablet core: microcrystalline cellulose, sodium starch glycollate, starch pregelatinised, hypromellose. Film coating: hypromellose Ph. Eur., Opaspray White M-1-17111B, talc.

Usage:
For oral administration and short-term use only. Adults, the elderly and children over 12 years: The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. Take 2 tablets with water when necessary, and then ONE or TWO tablets every 4-6 hours. Do not take more than 6 tablets in any 24 hour period.

Warning:
Do not exceed the stated dose. This medicine contains Codeine which can cause addiction if you take it continuously for more than 3 days. Taking this medicine for more than 3 days may make the symptoms worse. Due to concerns about the overuse and addiction to medicines containing codeine, our pharmacists may restrict the sale of medication containing codeine. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding, are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, speak to a pharmacist or your doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, liver, heart, kidney or bowel problems, are a smoker, are pregnant. If symptoms persist or worsen, consult your doctor.

Side effects:
Side effects are uncommon when taking Nurofen Plus, but possible side effects include:

  • Headaches
  • Dizziness
  • Drowsiness
  • Constipation or diarrhoea
  • Feeling or being sick
  • Indigestion or stomach pain

FAQ’s:
What does Nurofen Plus contain?
200mg of ibuprofen and 12.8mg of Codeine are the active ingredients in each Nurofen Plus tablet. Microcrystalline cellulose, sodium starch glycollate, starch pregelatinised, hypromellose, opaspray white M-1-17111 B and talc are also contained in Nurofen Plus.

Why can I only take Nurofen Plus for a maximum of 3 days?
Codeine, (one of the active ingredients in Nurofen Plus), is an opioid and is highly addictive if it is misused. Any non-prescription codeine products are advised not to be taken for more than 3 consecutive days. It is advised that you speak to your own GP to discuss a more effective long-term pain relief treatment if Nurofen Plus is needed for more than 3 consecutive days because your symptoms have not improved.

Can I take any other painkillers while using Nurofen Plus?
Certainly, you can take Nurofen Plus alongside paracetamol and some topical pain relief such as Deep Freeze or Deep Heat patches. Nurofen Plus should not be taken with any products containing ibuprofen, aspirin or codeine. If you are taking any other medication (herbal, prescription or non-prescription), it is always best to seek advice with a healthcare professional before you start taking Nurofen Plus.

Why can I only purchase 1 box of Nurofen plus every 30 days?
Due to Nurofen Plus containing codeine. For this reason, we only supply one box of any codeine based medication in a 30-day cycle. We need to ensure the safety of our patients and also the legal operating of our pharmacy.

Can I get addicted to Nurofen Plus if I take it?
If they are taken in line with the manufacturer’s instructions, Nurofen Plus tablets are not addictive. There would be no concerns and no need for worry when Nurofen Plus is used occasionally for short-term pain relief (which lasts no longer than 3 days) and if the maximum dose is not exceeded.

Nurofen Plus can become addictive if it is taken incorrectly and if used for long periods of time.

If you are worried about codeine addiction, we advise you to speak to your GP.

Can I take Nurofen Plus if I am pregnant/breastfeeding?
No. Nurofen Plus should not be used if you are breastfeeding, pregnant,

There are no reviews yet.

Be the first to review “Ibuprofen and Codeine (Almus)”

Your email address will not be published. Required fields are marked *